# SDR AUS20040132

- Difficulty date: February 26, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Part number: UL22991
- Condition: Damaged
- Location: Engine Mount
- Component: Mount, Rroyce, RB211524G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT ENGINE FAIL SAFE LINK ASSEMBLY DAMAGED. RT AFT ATTACHMENT HARDWARE VERY LOOSE AND NUT WAS NOT SECURED BY SPLIT PIN. FOLLOWING DISASSEMBLY OF THE FAIL SAFE LINK IT WAS FOUND THAT THE LP TURBINE SUPPORT TO WHICH THE LINK WAS ATTACHED WAS ALSO DAMAGED WITH THE ATTACHMENT HOLE BEING ELONGATED AND FRETTING DAMAGE CAUSED BY THE LINK. ATTACHMENT BUSHING AND BOLT BOTH BADLY WORN.
